Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 148, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 4, 2015, 7:13 PM MDT for 4 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 7:13 PM MDT (01:13 UTC)
- Expired
- Jul 4, 2015, 8:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 121 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 7:44 PM MDT | HAIL 1 | 13 N Potter, NE | HAIL COVERS HALF THE GROUND. LARGEST QUARTER SIZED. WINDS ESTIMATED 40-45 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 2928 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
035
WUUS55 KCYS 050113
SVRCYS
NEC007-033-105-123-050200-
/O.NEW.KCYS.SV.W.0148.150705T0113Z-150705T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
713 PM MDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 800 PM MDT
* AT 713 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF REDINGTON...OR 22 MILES NORTHEAST OF KIMBALL...MOVING SOUTH AT
25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DIX.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 30 AND
36.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4160 10356 4163 10336 4127 10310 4119 10349
TIME...MOT...LOC 0113Z 343DEG 24KT 4150 10342
HAIL...1.00IN
WIND...60MPH
$$
HAMMER2 follow-up statements
903
WWUS55 KCYS 050132
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
732 PM MDT SAT JUL 4 2015
NEC007-033-105-123-050200-
/O.CON.KCYS.SV.W.0148.000000T0000Z-150705T0200Z/
KIMBALL NE-CHEYENNE NE-BANNER NE-MORRILL NE-
732 PM MDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE...SOUTHEASTERN
BANNER AND SOUTHWESTERN MORRILL COUNTIES...
AT 732 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
POTTER...OR 19 MILES NORTHEAST OF KIMBALL...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER
AND SOUTHWESTERN MORRILL COUNTIES.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 33 AND
36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4144 10347 4150 10327 4127 10310 4120 10344
TIME...MOT...LOC 0132Z 341DEG 23KT 4140 10335
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HAMMER243
WWUS55 KCYS 050149
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
749 PM MDT SAT JUL 4 2015
NEC007-105-123-050158-
/O.CAN.KCYS.SV.W.0148.000000T0000Z-150705T0200Z/
KIMBALL NE-BANNER NE-MORRILL NE-
749 PM MDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIMBALL...
SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4139 10337 4143 10322 4127 10310 4122 10336
TIME...MOT...LOC 0148Z 342DEG 24KT 4130 10330
$$
NEC033-050200-
/O.CON.KCYS.SV.W.0148.000000T0000Z-150705T0200Z/
CHEYENNE NE-
749 PM MDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHWESTERN CHEYENNE COUNTY...
AT 748 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POTTER...OR 19
MILES EAST OF KIMBALL...MOVING SOUTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZED HAIL WAS REPORTED
13 MILES NORTH OF POTTER WITH THIS STORM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CHEYENNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4139 10337 4143 10322 4127 10310 4122 10336
TIME...MOT...LOC 0148Z 342DEG 24KT 4130 10330
HAIL...1.00IN
WIND...60MPH
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:43 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 4, 5:43 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 543 PM MDT SAT JUL 4 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 406 PM MDT SAT JUL 4 2015 ISOLATED SHOWERS AND TSTMS HAVE BEGUN TO DEVELOP FOR MAINLY AREAS ALONG AND WEST OF THE LARAMIE RANGE. A STORM TRIED TO INTENSIFY A FEW HOURS AGO AS IT MOVED OFF THE NORTH LARAMIE RANGE TOWARD WHEATLAND...HOWEVER IT WEAKENED CONSIDERABLY. DO NOT BELIEVE THAT THE STORMS WILL BE AS STRONG TODAY ALONG THE LARAMIE RANGE WITH A DRIER AIRMASS IN PLACE. HOWEVER CAN NOT RULE OUT SOME GUSTY WINDS WITH A VERY DEEP BOUNDARY LAYER IN PLACE. THE MAIN AREA OF CONCERN FOR STRONG TO SVR STORMS WILL BE OVER THE NEBRASKA PANHANDLE THIS AFTERNOON INTO THE EARLY EVENING. SPC MESOANALYSIS SHOWS THE SFC TROUGH ALONG THE WY-NE BORDER WITH MLCAPE OF 2000-2500 J/KG TO THE EAST OVER THE PANHANDLE. BULK SHEAR IS AROUND 35 KTS...SO THERE IS DEFINITELY SOME SVR POTENTIAL FOR STORMS INITIATING ACROSS NEBRASKA. THE HRRR DOES SHOW A FEW STORMS DEVELOPING OVER THE PINE RIDGE AND DAWES COUNTY BY 22Z THAT QUICKLY MOVE SOUTHEASTWARD INTO NORTH PLATTES CWA. HAVE SMALL HAIL AND GUSTY WINDS IN THE FCST FOR THE FAR EASTERN ZONES THROUGH THE EARLY EVENING. OVERALL IT SHOULD BE A NICE EVENING OVER THE MAJORITY OF THE REGION. IT IS STILL LOOKING LIKE CHANCES OF RAIN WILL INCREASE ON SUNDAY AS A WEAK UPPER LEVEL DISTURBANCE (CURRENTLY OVER SOUTHERN NEVADA) MOVES NORTHEASTWARD OVER WYOMING. THERE IS GOOD MONSOONAL MOISTURE ASSOCIATED WITH THIS FEATURE AND PW VALUES INCREASE TO 1.25-1.50 INCHES ACROSS THE PLAINS BY THE AFTN...WITH AROUND 1 INCH TO THE WEST OF THE LARAMIE RANGE. COLD FRONT WILL BE MOVING SOUTHWARD ACROSS THE CWA DURING THE AFTN. SOUNDINGS AND INSTABILITY SUGGEST THAT THERE COULD BE A STRONG STORM WITH SMALL HAIL...HOWEVER A BIT MORE CONCERNED ABOUT HEAVY RAIN WITH THE DEEP MOISTURE IN PLACE. STORM MOTIONS OF 20-25 KTS WILL LIKELY BE FAST ENOUGH TO KEEP THE FLASH FLOOD THREAT LOW...HOWEVER IT IS SOMETHING WE WILL HAVE TO WATCH. A GOOD CHANCE OF RAIN WILL CONTINUE INTO EARLY SUNDAY NIGHT AS THE MIDLVL DISTURBANCE MOVES INTO SOUTHWESTERN SOUTH DAKOTA. STABLE POST FRONTAL AIRMASS WILL BE IN PLACE ON MONDAY...ESPECIALLY TO THE EAST OF THE LARAMIE RANGE. TEMPS WILL BE A GOOD 15-20 DEGREES COOLER. KEPT LOW STORM CHANCES MAINLY CONFINED TO AREAS ALONG AND WEST OF THE LARAMIE RANGE. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 406 PM MDT SAT JUL 4 2015 THE SYNOPTIC PATTERN WILL TRANSITION FROM A MORE ZONAL FLOW PATTERN TO SOUTHWEST FLOW ALOFT THROUGH THE LATTER PART OF THE WEEK. WILL CONTINUE TO SEE A NUMBER OF DISTURBANCES MOVE OVER THE FORECAST AREA...WITH THE FIRST WAVE SLIDING EAST ACROSS THE AREA ON TUESDAY. MOIST SOUTHEASTERLY SFC FLOW WILL INCREASE IN RESPONSE TO THIS WAVE ON TUESDAY AND WILL ADVECT DEW POINTS OF LOW TO MID 50S INTO EASTERN PLAINS. STRONG CONVERGENCE ALONG THE LARAMIE RANGE SHOULD INITIATE CONVECTION IN THE EARLY AFTERNOON IN THIS AREA...WITH A FEW STORMS LOOKING TO DEVELOP OVER THE EASTERN PLAINS THROUGH THE LATE AFTERNOON AND EVENING AS WELL. BULK SHEAR IS FORECAST TO BE IN THE 30 TO 40 KT RANGE SO WOULD NOT BE SURPRISED TO SEE A FEW STORMS BECOME STRONG. ANOTHER PIECE OF ENERGY WILL MOVE OVERHEAD TUESDAY NIGHT WITH JET DIFFLUENCE INCREASING OVER WYOMING AS THE UPPER JET STRENGTHENS OVER THE NORTHERN PLAINS. KEPT SLIGHT CHANCE TO CHANCE POPS FOR SHOWERS AND T-STORMS TUESDAY NIGHT...WITH THE HIGHER CHANCES OVER THE MOUNTAINS AND EASTERN PLAINS. WEDNESDAY STILL LOOKS QUITE SIMILAR TO TUESDAY BUT WITH THE FOCUS FOR STRONGER STORMS LOOKING TO BE MORE OVER THE NEBRASKA PANHANDLE WHERE DEW POINTS COULD SPIKE UP INTO THE UPPER 50S. A SHORTWAVE RIDGE WILL BEGIN TO BUILD OVER THE ROCKIES ON WEDNESDAY NIGHT AND THURSDAY WITHIN INCREASING SOUTHWEST FLOW ALOFT IN ADVANCE OF AN UPPER LOW MOVING ACROSS CALIFORNIA. TEMPS WILL RETURN TO WIDESPREAD 80S WITH A FEW 90S EXPECTED ONCE AGAIN FOR THE EASTERN PLAINS ON FRIDAY AS THE RIDGE MOVES OVERHEAD. SHOULD STILL SEE A CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS ESPECIALLY OVER THE MOUNTAINS ON THURSDAY...BUT WARMER AND DRIER AIR MOVING OVERHEAD ON FRIDAY COULD LIMIT CONVECTION. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY EVENING) ISSUED AT 539 PM MDT SAT JUL 4 2015 VFR OVERNIGHT. FOR SUNDAY...VFR PREVAILS...WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS PRODUCING OCCASIONAL TURBULENCE AND MVFR...SHOWERS AND THUNDERSTORMS INCREASING IN COVERAGE AFTER SUPPER TIME WITH STORM STRENGTH DECREASING...AND LOCALIZED MVFR IN THE EVENING IN STRONGER SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... ISSUED AT 406 PM MDT SAT JUL 4 2015 MINIMAL FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS. IT WILL BE WARM ONCE AGAIN ON SUNDAY BEFORE A COLD FRONT PASSES OVER THE AREA DURING THE EVENING AND COOLS THINGS DOWN FOR EARLY NEXT WEEK. THERE WILL BE A GOOD CHANCE OF WIDESPREAD WETTING RAINS SUNDAY AFTERNOON THROUGH THE NIGHT ASSOCIATED WITH AN INCREASE IN MONSOONAL MOISTURE AND A WEAK UPPER LEVEL DISTURBANCE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...RJM AVIATION...RUBIN FIRE WEATHER...ZF
Hazardous weather outlook, Jul 4, 4:02 PM MDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 402 PM MDT SAT JUL 4 2015 WYZ101>119-052215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 402 PM MDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THOUGH THE EARLY EVENING OVER SOUTHEAST WYOMING. GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS COVERAGE IS EXPECTED TO INCREASE BY SUNDAY AS A COLD FRONT MOVES SOUTHWARD ACROSS THE REGION. IT WILL BECOME MUCH COOLER ON MONDAY BEHIND THE COLD FRONT. THUNDERSTORMS ARE ALSO EXPECTED EACH DAY THROUGH THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. NEZ002-003-019>021-054-055-095-096-052215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 402 PM MDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY EVENING OVER THE WESTERN NEBRASKA PANHANDLE. SOME OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS COVERAGE IS EXPECTED TO INCREASE BY SUNDAY AS A COLD FRONT MOVES SOUTHWARD ACROSS THE REGION. IT WILL BECOME MUCH COOLER ON MONDAY BEHIND THE COLD FRONT. THUNDERSTORMS ARE ALSO EXPECTED ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 4, 6:01 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 601 PM MDT SAT JUL 4 2015 WYZ106-116>118-050030- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- CENTRAL LARAMIE COUNTY WY- 601 PM MDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND EAST CENTRAL ALBANY COUNTIES UNTIL 630 PM MDT... AT 601 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER IRON MOUNTAIN...OR 25 MILES NORTHEAST OF LARAMIE...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IRON MOUNTAIN AND HORSE CREEK. LAT...LON 4149 10534 4165 10523 4156 10489 4132 10506 TIME...MOT...LOC 0001Z 298DEG 11KT 4154 10520 HAMMER
Local storm report, Jul 4, 6:17 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 5 NE SCOTTSBLUFF 41.92N 103.59W
07/04/2015 E60 MPH SCOTTS BLUFF NE PUBLIC
PEA TO NICKEL SIZED HAIL. TREE LIMBS ON ROAD FROM STRONG
WINDS.
&&
GCLAYCOMLocal storm report, Jul 4, 6:32 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
632 PM MDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST W MINATARE 41.81N 103.50W
07/04/2015 E60 MPH SCOTTS BLUFF NE TRAINED SPOTTER
DIME SIZED HAIL AS WELL.
&&
GCLAYCOMLocal storm report, Jul 4, 6:35 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
635 PM MDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST SCOTTSBLUFF 41.87N 103.66W
07/04/2015 M53 MPH SCOTTS BLUFF NE ASOS
&&
GCLAYCOMLocal storm report, Jul 4, 6:39 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 2 S MELBETA 41.75N 103.52W
07/04/2015 E1.00 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
GCLAYCOMSpecial weather statement, Jul 4, 6:46 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 646 PM MDT SAT JUL 4 2015 WYZ103-105-106-050130- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 646 PM MDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY COUNTY UNTIL 730 PM MDT... AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GARRETT...OR 41 MILES WEST OF WHEATLAND...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GARRETT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4193 10584 4211 10587 4220 10541 4193 10537 TIME...MOT...LOC 0046Z 262DEG 14KT 4204 10576 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:23 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 52 min |
| Jul 4, 7:57 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 63 min |
| Jul 5, 2:46 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| Jul 5, 2:55 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Jul 5, 3:22 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 53 min |
| Jul 5, 3:53 PM MDT | Special Weather Statement | CYS | Sioux | 37 min |
| Jul 5, 4:05 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 40 min |
| Jul 5, 4:32 PM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| Jul 5, 4:38 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 24 min |
| Jul 5, 4:44 PM MDT | Areal Flood Advisory | CYS | Scotts Bluff | 3 hr |
| Jul 5, 5:16 PM MDT | Flash Flood Warning | CYS | Scotts Bluff | 5 hr |
| Jul 5, 5:35 PM MDT | Special Weather Statement | CYS | Box Butte | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.